Stochastic bounds for composite Web services response times - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Cluster Computing Year : 2012

Stochastic bounds for composite Web services response times

Samir Youcef
  • Function : Author
  • PersonId : 932590
  • IdRef : 140049762

Abstract

In this paper, we propose bounding models, which provide upper and lower bounds on response time in composite Web service model, for alleviating the state explosion problem. The considered models have heterogeneous servers and the number of elementary Web services can be very large. More precisely, we study two types of composite Web services. First, we investigate the performance of a single composite Web service execution instance. Second, this assumption is relaxed (i.e. multiple composite Web services execution instances are considered). These models allows to find trade-off between the accuracy of the bounds and the computation complexity.

Dates and versions

hal-04073292 , version 1 (18-04-2023)

Identifiers

Cite

Lynda Mokdad, Samir Youcef. Stochastic bounds for composite Web services response times. Cluster Computing, 2012, 15 (4), pp.363-371. ⟨10.1007/s10586-011-0155-x⟩. ⟨hal-04073292⟩
10 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More